Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



On the Glauberman correspondent of a block

Author: Yuanyang Zhou
Journal: Proc. Amer. Math. Soc. 138 (2010), 2641-2651
MSC (2010): Primary 20C15, 20C20
Published electronically: March 19, 2010
MathSciNet review: 2644880
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we analyze the compatibility of Fong's reduction and the Glauberman correspondence of characters and then clarify that the $ p$-solvable hypothesis in a paper of Harris and Linckelmann is not necessary.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C15, 20C20

Retrieve articles in all journals with MSC (2010): 20C15, 20C20

Additional Information

Yuanyang Zhou
Affiliation: Department of Mathematics and Statistics, Central China Normal University, Wuhan, 430079, People’s Republic of China

Keywords: Characters, blocks, the Glauberman correspondent.
Received by editor(s): May 14, 2009
Published electronically: March 19, 2010
Communicated by: Jonathan I. Hall
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia